Ensembles libres de chemins dans un graphe

Christophe Reutenauer

Bulletin de la Société Mathématique de France (1986)

  • Volume: 114, page 135-152
  • ISSN: 0037-9484

How to cite


Reutenauer, Christophe. "Ensembles libres de chemins dans un graphe." Bulletin de la Société Mathématique de France 114 (1986): 135-152. <http://eudml.org/doc/87506>.

author = {Reutenauer, Christophe},
journal = {Bulletin de la Société Mathématique de France},
keywords = {variable length codes; paths in directed graphs},
language = {fre},
pages = {135-152},
publisher = {Société mathématique de France},
title = {Ensembles libres de chemins dans un graphe},
url = {http://eudml.org/doc/87506},
volume = {114},
year = {1986},

AU - Reutenauer, Christophe
TI - Ensembles libres de chemins dans un graphe
JO - Bulletin de la Société Mathématique de France
PY - 1986
PB - Société mathématique de France
VL - 114
SP - 135
EP - 152
LA - fre
KW - variable length codes; paths in directed graphs
UR - http://eudml.org/doc/87506
ER -


  1. [1] BERSTEL (J.) and PERRIN (D.), Theory of codes, Acad. Press (à paraître). Zbl0587.68066
  2. [2] BETRÉMA (J.), Classification et représentation de systèmes d'actions, Thèse 3e cycle, Université de Paris-7, 1981. 
  3. [3] GABRIEL (P.), Auslender-Reiten sequences and representation-finite algebras, Lecture Notes Maths., t. 831, 1980, p. 1-71. Zbl0445.16023MR82i:16030
  4. [4] LALLEMENT (G.), Semigroups and combinatorial application, John Wiley, 1979. Zbl0421.20025MR81j:20082
  5. [5] PERRIN (D.), Sur la transitivité du groupe d'un code bipréfixe Math. Zeitschrift, t. 153, 1877, p. 283-287. Zbl0337.94005MR56 #2641
  6. [6] REUTENAUER (C.), Semisimplicity of the algebra associated to a biprefix code, Semigroup Forum, vol. 23, 1981, p. 327-342. Zbl0481.68076MR83a:20093
  7. [7] REUTENAUER (C.), Sulla fattorizzazione dei codici, Ricerche di Matematica, vol. 32, 1983, p. 115-130. Zbl0543.68063MR87a:94031
  8. [8] REUTENAUER (C.), Noncommutative factorization of variable-length codes, J. Pure Applied Algebra (à paraître). Zbl0629.68079
  9. [9] SCHÜTZENBERGER (M. P.), Sur certains sous-monoïdes libres, Bull. Soc. Math. Fr. vol. 93, 1965, p. 209-223. Zbl0149.02601MR32 #7666
  10. [10] THOMASSEN (C.), Communication personnelle. 
  11. [11] TRUEMPER (K.), On Whitney's 2-isomorphism theorem for graphs. Zbl0397.05043

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.